dc.creatorBortolan, Matheus C.
dc.creatorCarvalho, Alexandre Nolasco de
dc.date.accessioned2016-10-20T17:47:44Z
dc.date.accessioned2018-07-04T17:11:17Z
dc.date.available2016-10-20T17:47:44Z
dc.date.available2018-07-04T17:11:17Z
dc.date.created2016-10-20T17:47:44Z
dc.date.issued2015
dc.identifierTopological methods in nonlinear analysis, Torun, v. 46, n. 2, p. 563-602, 2015
dc.identifier1230-3429
dc.identifierhttp://www.producao.usp.br/handle/BDPI/51042
dc.identifier10.12775/TMNA.2015.059
dc.identifierhttp://projecteuclid.org/euclid.tmna/1458588652
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/1645840
dc.description.abstractIn this work we study the continuity for the family of global attractors of the equations 'U IND. TT' - 'delta' u - 'delta' 'U IND. T' - 'épsilon' 'delta' 'U IND. TT' = f(u) at 'épsilon' = 0 when 'ômega' is a bounded smooth domain of 'R POT. N', with n '> OU =' 3, and the nonlinearity f satisfies a subcritical growth condition. Also, we obtain an uniform bound for the fractal dimension of these global attractors.
dc.languageeng
dc.publisherJuliusz Schauder Center for Nonlinear Studies
dc.publisherTorun
dc.relationTopological methods in nonlinear analysis
dc.rightsCopyright Juliusz Schauder Centre for Nonlinear Studies
dc.rightsclosedAccess
dc.subjectGlobal attractor
dc.subjectYosida approximation
dc.subjectcontinuity of attractors
dc.subjectfractal dimension
dc.titleStrongly damped wave equation and its Yosida approximations
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución